MAUDE Adverse Event Report: CARDINAL HEALTH MAGELLAN 3ML SFTY COMBO 23X1; SYRINGE, PISTON

CARDINAL HEALTH MAGELLAN 3ML SFTY COMBO 23X1; SYRINGE, PISTON
Model Number 8881833310
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation summary was sent to the qra inbox for translation and once translated, the region will attach the closure letter.
 
Event or Problem Description
The customer reported that during im medication administration (lasix), liquid medication sprayed out of needle hub.Needle hub found to be cracked upon inspection.Unsure of how much medication patient actually received.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.

Brand Name
MAGELLAN 3ML SFTY COMBO 23X1
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15476531
Report Number1017768-2022-01024
Device Sequence Number17647394
Product Code FMF
UDI-Device Identifier10192253024739
UDI-Public10192253024739
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881833310
Device Catalogue Number8881833310
Device Lot Number202434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Supplement Date Received by Manufacturer09/22/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date11/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient Age82 YR
Patient SexFemale
Patient Weight71 KG